Dec 2, 2006
How long does it take your creatinine levels to return to normal once you have stopped taking tenofovir (viread)?
| Response from Dr. Holodniy
Several days to several weeks. It depends on whether there were other drugs involved, severity of the kidney condition associated with the drug and whether there is underlying kidney problems or other medical diseases that a person started out with.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Sign Of Acute HIV Infection?
- Probability Of Getting AIDS From Sex With A Prostitute
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.